# SDR MWEA070064

- Difficulty date: March 27, 2007
- Submitted: March 28, 2007
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 62,912 hours, 21,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 286
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE, LEFT SIDE STATION 286, LONGERON 23 LEFT APPROXIMATELY 2 INCH DIAMETER.  FABRICATED AND INSTALLED DOUBELR.
